IJPAM: Volume 89, No. 5 (2013)

ON THE UNIVALENCE OF AN INTEGRAL OPERATOR

A. Selvam$^1$, P. Sooriya Kala$^2$, N. Marikkannan$^3$
$^{1,2}$Department of Mathematics
VHNSN College
Virudhunagar, 626001, India
$^3$Department of Mathematics
Government Arts College
Melur, 625106, INDIA


Abstract. Sufficient conditions for the univalence of an integral operator is obtained. Relevant connections of the results obtained with the earlier are also pointed out.

Received: August 31, 2013

AMS Subject Classification: 30C45, 30C80

Key Words and Phrases: analytic functions, univalent functions, Hadamard product, integral operators, Schwarz lemma

Download paper from here.



DOI: 10.12732/ijpam.v89i5.5 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 5